# SDR TRAX200701031

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 10,303 hours, 8,422 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.
